Severe acute rhabdomyolysis induced by multi-agent chemotherapy for alveolar rhabdomyosarcoma in a 15-year-old female: A case report

Hiroshi Matsuzaki, Yuhki Koga, Aiko Suminoe, Utako Oba, Tomohito Takimoto, Toshiro Hara

研究成果: ジャーナルへの寄稿記事

1 引用 (Scopus)

抜粋

This is the first paper to report the association of cancer chemotherapy with rhabdomyolysis in children. A previously healthy, 15-year-old Japanese female was diagnosed as having alveolar rhabdomyosarcoma. She received the first cycle of multi-agent chemotherapy without any adverse effects. However, she developed severe acute rhabdomyolysis shortly after the second cycle of multi-agent chemotherapy, which consisted of etoposide, ifosfamide, actinomycin-D and vincristine. Her condition deteriorated rapidly and she was treated with mechanical ventilation and fluid replacement. After further evaluation, anticancer drugs were thought to be responsible for the rhabdomyolysis.

元の言語英語
ページ(範囲)397-402
ページ数6
ジャーナルCase Reports in Oncology
6
発行部数2
DOI
出版物ステータス出版済み - 1 1 2013

All Science Journal Classification (ASJC) codes

  • Oncology

フィンガープリント Severe acute rhabdomyolysis induced by multi-agent chemotherapy for alveolar rhabdomyosarcoma in a 15-year-old female: A case report' の研究トピックを掘り下げます。これらはともに一意のフィンガープリントを構成します。

  • これを引用